# SDR AALA20071355

- Difficulty date: July 25, 2007
- Submitted: August 3, 2007
- Operation: Air carrier
- Aircraft: N389AA
- Make and model: Boeing 767323
- Aircraft serial: 27449
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT AT FORWARD RIGHT OVERWING NUMBER ONE DOOR SLIDE INOPERATIVE. REPAIRED WIRE NEAR MODULE M731 FOR EMERGENCY LIGHT AT FORWARD RIGHT OVERWING NUMBER ONE DOOR SLIDE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
